New to this...depressed and lonely

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

IWantToSmileAgain
Regular Member


Date Joined Nov 2010
Total Posts : 50
   Posted 11/28/2010 11:09 PM (GMT -6)   
Hi guys,
I'm new to this whole online depression support group thing. I really feel like I need some advice and support. I've had a really rough year. I recently quit my job because my boss was harassing me. He was married and didn't care I guess because he wanted to date me..it was awkward to say the least so I quit. I also recently dropped out of nursing school. I got into a good program but I guess I just couldn't handle the stress of it with everything else going on. I also lost my best friend through all of this. She was sort of an opportunist fair weather friend bit she was all I had. I'm kind of a loner and I'm hesitant to try and meet new people because I feel like I already have so many burned bridges. I'm just feeling really sad and alone. I would greatly appreciae any advice anyone could offer. Thanks for reading this.
-Brit

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20140
   Posted 11/29/2010 3:17 AM (GMT -6)   
hi brit, jamie here. you have done very well in posting your situation. i see siobhan has given you some wonderful caring support, something she does well!! hang in there brit, we care. sending healing vibes your way. keep being brave and seek some support. take care of you. jamie.

SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42304
   Posted 11/29/2010 9:23 AM (GMT -6)   
Hi Brit,

Welcome to HealingWell. First of all, I think you are too hard on yourself. You need to start some affirmation to get yourself feeling better. I would have talked to an attorney about the job situation. That is sexual harrassment. He made you feel uncomfortable on the job. That was not right. And not fair to you.

about your friend. If she is going to be that way, she doesn't deserve you as a friend. Know that you are a good person. You are not a loser in any sense. So try to think positive of yourself.

Take life one day at a time. Don't give up. Keep posting.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

IWantToSmileAgain
Regular Member


Date Joined Nov 2010
Total Posts : 50
   Posted 11/30/2010 10:15 PM (GMT -6)   
Thanks for all the support guys. I can not even begin to explain to all of you how much better I feel having some support ☺

_______________________________________________________________________________________________
Shuvvykins-

Thanks for your words of encouragement! I felt so much better after reading your post. Youre turning 20? I'm 24. Happy early B-day to you!

As far as my job, I agree with you. I think I did the right thing too. It wasn’t easy but
I'm glad I quit. I'm sooo glad its in the past!!!

What are you studying in college? I think you should go into psychology-counseling because you give amazing advice! I'm back in school finishing my psych BA right now because nursing was a little too intense.

I currently do not have health insurance so I haven’t been able to really find a good doctor for the depression. Joining this group has helped quite a bit actually. I think feeling alone is one of the hardest things to deal with when depressed and this group has eased that feeling a bit.

I think what you said about volunteering would be good for me. I want to meet new people. ☺
_________________________________________________________________________________________________
Jamie

Thanks for all of the positive vibes and encouragement ☺



Karen-

Thanks for the welcome! Thank you for all of the positive messages. I agree that I probably am too hard on myself but I think sometimes that goes hand in hand with being depressed. I will keep trying. Thanks for the advice ☺


Hi its genetic-

Thank you for all of the advice.
I have never looked at the situation that way. I think there’s a very good possibility that you are right. Both of the people I mentioned in my post do behave in that manner. ..It makes me feel better to feel like it isn’t me that’s the problem this time.
Thank you for the new perspective. :)
--------

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20140
   Posted 11/30/2010 10:29 PM (GMT -6)   
VERY WELCOME MY FRIEND. JAMIE. TAKE CARE. WITH HEALING COMPASSION.
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42304
   Posted 12/11/2010 6:52 AM (GMT -6)   
Swimmer,

Yes it can, with medications and/or counseling.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

sebmad
New Member


Date Joined Dec 2010
Total Posts : 12
   Posted 12/13/2010 4:18 PM (GMT -6)   
I'm just wondering when the depression will lift and I can enjoy life again, I cry almost everyday and find no joy in life at all. I'm just on 25 mg of Lamtical becuase every other drug has not workied or made me sick.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/13/2010 4:26 PM (GMT -6)   
 
Yes, the depression will get better - I know this as I was dx in 1982 and have had many ups and downs with more ups then downs.
 
I am on Lamictal also and taking 200mgs as of last Friday so you have alot of room to move up on that medication.  I started at 25 mg and every 2 weeks my dose was increased.  I find this med has been so good for me as it has evened out the lows and helped me feel more like my old self.

Never lose hope in dealing with your fears and depression. Notice your feelings, figure out what's real, ask 'so what?', make it bigger than life, walk through it, and celebrate who you are. Do these things, make them habits, expose the ridiculousness of your fears (but in a loving way), and all by themselves they'll go decrease  in time.

Please stick with us as we are all here to support you.

Kindly,

Kitt



~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

sebmad
New Member


Date Joined Dec 2010
Total Posts : 12
   Posted 12/17/2010 4:06 PM (GMT -6)   
Thanks for the support Kitt, I'm currenlty on 37.5mg of lamitcal and woke up this morning with a lot of anxiety, not sure it's the Lamitcal or the Remeron they just added at 7.5mg. So far the only side effects are dreams.nightmares, mild headache, don't want to eat, not sleeping as well as I would like to and got my period 2 weeks early (it comes like clock work for me and lasts only 5 days), it's been going on for 12 days currently, still waiting on this dam doctor to call me back.

It's very hard not to loose hope, I have been through so many medicines that did not work and so much hurt. It kills me to see my kids upset because I am, or to know that my husband does not know what to do. I'm not the only one suffering and that makes it worse for me. I just want to be happy and enjoy all the things that feel like I missed out on becuase of my depression or side effects that these meds have caused in the past.

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20140
   Posted 12/20/2010 5:49 PM (GMT -6)   
ONE DAY AT A TIME. WE ALL HEAL IN TIME. IN OUR TIME. FOR ME IT IS A MIX OF MEDICATION/THERAPY......

IN THE PAST........HOSPITAL AS WELL. THIS HELPED VERY MUCH. JAMIE
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

givinguponit24
Regular Member


Date Joined Jan 2011
Total Posts : 138
   Posted 1/23/2011 9:19 PM (GMT -6)   
Sebmad Im not in any way trying to tell you what meds to be on but you should talk to you're psychiarist about seroquel or abilify as those are ant-psychotics that help with sleep. I took them and they sedated me quite well.



And Iwanttosmileagain I am sorry to hear about you're harrassing boss you should file a lawsuit on him.
I am sorry to hear that you have burned so many bridges and lost a friend. I remember having my friend Andrew complain to me that I blew off the wanting to hangout thing with him for two months as he said, and I was depressed. I had to force myself to hangout with him because I was putting our friendship-relationship on the verge of quitting.I didn't AK FOR THAT SO I WENT AND HUNGOUT WITH HIM. I hope you have friends in the longrun.

Get to know me Im not a bad guy.

Welcome to HW btw.
ADHD, BIPOLAR TYPE 1, OCD, LD, HYPOCHONDRIAC.
Lamictal-300mg, Trileptal-900mg Seroquel-200mg, Risperdal-5.0mg Zoloft-25mg

IWantToSmileAgain
Regular Member


Date Joined Nov 2010
Total Posts : 50
   Posted 2/7/2011 9:16 AM (GMT -6)   
Hey givinguponit24,

Thanks for the reply. I have not really made any new friends yet but I have my bf and my cat for now. Lol. Anyway, thanks for the support. I love this forum, it's helped me so much.
-britt <3
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, April 25, 2018 8:40 AM (GMT -6)
There are a total of 2,955,433 posts in 324,221 threads.
View Active Threads


Who's Online
This forum has 162225 registered members. Please welcome our newest member, abhi24x7.
350 Guest(s), 11 Registered Member(s) are currently online.  Details
Craftylady, Hoagie, 1000Daisies, Ox123, Skypilot56, jmadrid, hrpufnstuf, OriolCarol, Busted1, three 5's and a jack, Lanie G